Quasiflats in Hadamard spaces
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 30 (1997) no. 3, p. 339-352
@article{ASENS_1997_4_30_3_339_0,
     author = {Lang, Urs and Schroeder, Viktor},
     title = {Quasiflats in Hadamard spaces},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 30},
     number = {3},
     year = {1997},
     pages = {339-352},
     doi = {10.1016/s0012-9593(97)89923-5},
     zbl = {0876.53050},
     mrnumber = {98b:53035},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1997_4_30_3_339_0}
}
Lang, Urs; Schroeder, Viktor. Quasiflats in Hadamard spaces. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 30 (1997) no. 3, pp. 339-352. doi : 10.1016/s0012-9593(97)89923-5. http://www.numdam.org/item/ASENS_1997_4_30_3_339_0/

[Ba] W. Ballmann, Lectures on spaces of nonpositive curvature, DMV Seminar Band, No. 25, Basel : Birkhäuser 1995. | MR 97a:53053 | Zbl 0834.53003

[BGS] W. Ballmann, M. Gromov and V. Schroeder : Manifolds of nonpositive curvature, Basel, Birkhäuser 1985. | MR 87h:53050 | Zbl 0591.53001

[Br] M. R. Bridson, On the existence of flat planes in spaces of non-positive curvature (Proc. Amer. Math. Soc., Vol. 123, 1995, pp. 223-235). | MR 95d:53048 | Zbl 0840.53033

[BH] M. R. Bridson and A. Haefliger, Metric spaces of non-positive curvature, in preparation.

[Fe] H. Federer, Geometric measure theory, Berlin, Springer 1969. | MR 41 #1976 | Zbl 0176.00801

[KL] M. Kapovich and B. Leeb, Quasi-isometries preserve the geometric decomposition of Haken manifolds, preprint, December 29, 1995.

[Ma] W. S. Massey, A basic course in algebraic topology, New York, Springer 1991. | MR 92c:55001 | Zbl 0725.55001

[Mo] G. D. Mostow, Strong rigidity of locally symmetric spaces (Ann. of Math. Studies, No. 78, Princeton Univ. Press 1973). | MR 52 #5874 | Zbl 0265.53039